Simplicial cohomology of some semigroup algebras

  1. Lookup NU author(s)
  2. Dr Frederic Gourdeau
  3. Dr Abdolrasoul Pourabbas
  4. Dr Michael White
Author(s)Gourdeau F, Pourabbas A, White MC
Publication type Article
JournalCanadian Mathematical Bulletin
Year2007
Volume50
Issue1
Pages56-70
ISSN (print)0008-4395
ISSN (electronic)1496-4287
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherUniversity of Toronto Press
Actions    Link to this publication